Polaramine 2mg (Dexchlorpheniramine) Tablets
Dexchlorpheniramine Maleate 2mg.
Polaramine 2mg tablets provide relief from the allergic symptoms of hayfever, or allergic rhinitis as it is also called, which include sneezing, a runny nose, watery and itchy eyes. Polaramine will also treat the itching and irritation associated with skin allergies or "hives" and the discomfort caused by insect bites. Each tablet of Polaramine contains 2mg of the antihistamine Dexchlorpheniramine Maleate as the active ingredient. Dexchlorpheniramine Maleate blocks the effects of histamine within the body. Polaramine tablets are available in packets of 20 or 40 tablets. Polaramine tablets are colour free and do not contain Gluten or Sucrose.
- Adults - Take one Polaramine tablet every 6 hours. After initial relief is obtained, dosage may be reduced to one tablet as required.
- Children aged between 6 and 12 years - Take half a Polaramine tablet every 6 hours.
- It is recommended that children under 6 years of age use Polaramine Syrup instead.
- Do not take a double dosage of Polaramine tablets if you forget to take your next dose. If you miss a dose but remember well before you are due to take your next dose then take it as normal. If not, then skip that dose and take your next dose when it is due.
Warnings and Cautions
Your pharmacist's advice is required for this product.
Please answer the pharmacist questions as directed during the checkout procedure.
Have you used this product before? If so, was it effective, or was there any problems with its use?
What is the condition to be treated?
Symptoms - what are they, how severe are they, how long have the symptoms been present, have you had these symptoms before?
Have you taken any other action, or any other products/supplements/medicines to treat the condition?
Do you have any other health conditions, current or previous?
Are you allergic to any medicines or chemicals?
Are you pregnant or breastfeeding?
Polaramine 2mg Tablets are a pharmacist only medicine. Manufactured by Schering-Plough Pty Ltd, Auckland, New Zealand.
These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.
Polaramine 2mg (40 tablets) x 1
NZD $ 19.55